Alert archive / Oregon / Gale Watches in 2010
Gale Watch 21, NWS Medford, OR
NWS Medford, OR issued this gale watch at Sep 3, 2010, 2:50 AM PDT. It took effect at Sep 4, 2010, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 3, 2010, 2:50 AM PDT (09:50 UTC)
- In effect from
- Sep 4, 2010, 2:00 PM PDT
- Expired
- Sep 3, 2010, 2:44 PM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
893 WHUS76 KMFR 030950 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 250 AM PDT FRI SEP 3 2010 PZZ376-032300- /O.NEW.KMFR.SI.Y.0104.100904T0600Z-100904T2100Z/ /O.NEW.KMFR.SW.Y.0076.100904T0600Z-100904T2100Z/ /O.NEW.KMFR.GL.A.0021.100904T2100Z-100905T1200Z/ /O.NEW.KMFR.SE.A.0024.100904T2100Z-100905T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 250 AM PDT FRI SEP 3 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT SATURDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. IN ADDITION...A HAZARDOUS SEAS WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. NORTH WINDS WILL INCREASE LATE TONIGHT TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. FURTHER STRENGTHENING OF WINDS SATURDAY AFTERNOON WILL LIKELY RESULT IN FREQUENT GALE FORCE GUSTS TO 40 KT. THE STRONGEST WINDS WILL BE SOUTHWEST OF GOLD BEACH BEYOND 10NM OFFSHORE. STEEP WIND DRIVEN SEAS WILL INCREASE TO 8 TO 10 FEET LATE TONIGHT WITH DOMINANT PERIOD OF 6 TO 7 SECONDS. COMBINED SEAS COULD INCREASE FURTHER TO 10 TO 12 FEET BY SATURDAY AFTERNOON AS NORTH WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ356-032300- /O.NEW.KMFR.SI.Y.0104.100904T1200Z-100906T0600Z/ /O.NEW.KMFR.SW.Y.0076.100904T1200Z-100906T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 250 AM PDT FRI SEP 3 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY. NORTH WINDS WILL INCREASE SATURDAY MORNING TO 20 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL DIMINISH BELOW 20 KT LATE SUNDAY NIGHT. WINDS WILL BE STRONGEST BEYOND 5NM OFFSHORE. STEEP WIND DRIVEN SEAS WILL INCREASE TO 6 TO 9 FEET SATURDAY MORNING WITH A DOMINANT PERIOD OF 6 TO 7 SECONDS. SEAS WILL DIMINISH TO 4 TO 6 FEET LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SK
1 follow-up statement
876 WHUS76 KMFR 032144 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 244 PM PDT FRI SEP 3 2010 PZZ376-041045- /O.EXT.KMFR.SI.Y.0104.100904T0300Z-100904T2100Z/ /O.EXT.KMFR.SW.Y.0076.100904T0300Z-100904T2100Z/ /O.UPG.KMFR.GL.A.0021.100904T2100Z-100905T1200Z/ /O.NEW.KMFR.SE.W.0031.100904T2100Z-100906T0600Z/ /O.NEW.KMFR.GL.W.0035.100904T2100Z-100906T0600Z/ /O.UPG.KMFR.SE.A.0024.100904T2100Z-100905T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 244 PM PDT FRI SEP 3 2010 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT SATURDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. NORTH WINDS WILL INCREASE LATE TONIGHT TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL STRENGTHEN SATURDAY AFTERNOON TO 30 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. WINDS WILL BE STRONGEST IN SOUTHERN PORTIONS. STEEP WIND DRIVEN SEAS WILL INCREASE TO 7 TO 10 FEET LATE TONIGHT WITH DOMINANT PERIOD OF 6 TO 7 SECONDS. VERY STEEP WIND WAVE DOMINATED SEAS WILL INCREASE FURTHER TO 8 TO 12 FEET BY SATURDAY AFTERNOON AS NORTH WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-041045- /O.EXB.KMFR.SI.Y.0104.100905T0000Z-100905T0600Z/ /O.EXB.KMFR.SW.Y.0076.100905T0000Z-100905T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 244 PM PDT FRI SEP 3 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. NORTH WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 20 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL DIMINISH BELOW 20 KT LATE SATURDAY EVENING. WINDS WILL BE STRONGEST BEYOND 5NM OFFSHORE. STEEP WIND DRIVEN SEAS WILL INCREASE TO 6 TO 8 FEET LATE SATURDAY AFTERNOON WITH A DOMINANT PERIOD OF 6 TO 7 SECONDS. SEAS WILL DIMINISH TO 3 TO 6 FEET BY EARLY SUNDAY MORNING. HIGHEST SEAS WILL BE BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-041045- /O.EXT.KMFR.SI.Y.0104.100904T1800Z-100906T0600Z/ /O.EXT.KMFR.SW.Y.0076.100904T1800Z-100906T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 244 PM PDT FRI SEP 3 2010 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT SUNDAY. NORTH WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 20 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL DIMINISH BELOW 20 KT LATE SATURDAY EVENING. WINDS WILL BE STRONGEST BEYOND 5NM OFFSHORE...WITH LIGHTEST WINDS NEAR BROOKINGS HARBOR. STEEP WIND DRIVEN SEAS WILL INCREASE TO 6 TO 9 FEET SATURDAY MORNING WITH A DOMINANT PERIOD OF 6 TO 7 SECONDS. SEAS WILL DIMINISH TO 4 TO 6 FEET LATE SUNDAY EVENING. HIGHEST SEAS WILL BE BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SVEN
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Sep 2, 8:16 PM PDT, 6 hours 34 minutes earlier.
Area forecast discussion, Sep 2, 8:16 PM PDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEDFORD OR 816 PM PDT THU SEP 2 2010 .DISCUSSION...NO CHANGES ARE NEEDED TO THE FORECAST THIS EVENING. AFTERNOON HIGH TEMPERATURES TODAY RANGED FROM THE MID 80S TO UPPER 90S IN THE WEST SIDE VALLEYS AND 80S TO NEAR 90 ON THE EAST SIDE. SIMILAR AFTERNOON TEMPERATURES ARE EXPECTED AGAIN FRIDAY AS THE CWA REMAINS UNDER THE INFLUENCE OF THE RIDGE...WHICH BECOMES CENTERED EAST OF THE AREA FRIDAY. HIGH TEMPERATURES FRIDAY MAY BE A DEGREE OR TWO LESS ACROSS THE WEST SIDE VALLEYS AS 850 TEMPS ARE NOT QUITE AS WARM AS TODAY...BUT HIGHS STILL REACHING MID 80S TO MID 90S. MODELS CONTINUE TO INDICATE WEAK INSTABILITY AND SLIGHTLY MORE MOISTURE IN THE SOUTHWEST ACROSS NORTHERN KLAMATH AND LAKE COUNTIES FRIDAY...SO WE WILL CONTINUE WITH A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS FOR THIS AREA. THE HEAT WILL EXIT ONCE AGAIN AFTER FRIDAY AS A TROUGH WILL BEGIN TO DIG INTO THE PAC NW FROM CANADA. THIS WILL BRING IN ANOTHER ROUND OF UNSEASONABLY COOL TEMPERATURES FOR THE HOLIDAY WEEKEND. TEMPERATURES ON SATURDAY WILL BE KNOCKED BACK ANYWHERE FROM 10 TO 15 DEGREES FROM FRIDAYS HIGHS...WHILE SUNDAY TURNS EVEN COOLER AND FEELS MORE LIKE FALL. THE MOSTLY DRY COLD FRONT THAT SWEEPS THROUGH ON SATURDAY WILL CAUSE GUSTY WINDS ACROSS THE EAST SIDE WITH LOW RELATIVE HUMIDITIES...AND THIS WILL CONTINUE TO BE MONITORED FOR ANY FIRE WEATHER CONCERNS. && .AVIATION...VFR INLAND TONIGHT. AREAS OF IFR IN LOW CIGS AND FOG TO DEVELOP ALONG THE COAST TONIGHT AND CONTINUE INTO FRIDAY MORNING BEFORE BECOMING VFR FOR THE REST OF FRIDAY. VFR EXPECTED INLAND AGAIN FRIDAY. && .PREV DISCUSSION... /ISSUED 224 PM PDT THU SEP 2 2010/ SHORT TERM... A STRONG RIDGE CENTERED OVER THE PACNW WILL GRADUALLY MOVE EAST TONIGHT AND TOMORROW. SATELLITE IMAGERY SHOWS A SHORTWAVE DISTURBANCE TRACKING TO THE NORTHEAST OFF THE COAST OF CENTRAL OREGON. THIS SHORTWAVE IS EXPECTED TO MOVE INTO NORTHWEST OREGON AND SOUTHERN WASHINGTON BY THIS EVENING AND REMAIN NORTH OF THE CWA. THE HIGH PRESSURE RIDGE WILL BRING HOT AND DRY CONDITIONS THROUGH FRIDAY. ON FRIDAY... THE RIDGE SHIFTS EASTWARD. MEANWHILE A TROUGH DEVELOPS OFFSHORE AS A LOW PRESSURE SYSTEM MOVES OUT OF THE GULF OF ALASKA. THE TROUGH WILL MOVE OVER THE REGION DURING THE WEEKEND BRINGING A SIGNIFICANT COOL DOWN BY SUNDAY CONTINUING INTO NEXT WEEK. ON FRIDAY THE RIDGE WILL CONTINUE TO SHIFT EAST WITH THE AXIS EAST OF THE CWA AND THE THERMAL TROUGH INLAND. THIS PATTERN WILL BRING CONTINUED HOT AND DRY CONDITIONS INLAND WITH COOLER AND PARTLY CLOUDY CONDITIONS ALONG THE COAST. THE NAM AND GFS CONTINUE TO SHOW SOME WEAK INSTABILITY FRIDAY AFTERNOON OVER PORTIONS OF SOUTHWEST OREGON. TOMORROW...MODELS CONTINUE TO SHOW SLIGHTLY MORE FAVORABLE CONDITIONS OVER NORTHERN PORTIONS OF THE CWA WITH SOME ADDED MOISTURE IN SOUTHWEST FLOW AS THE RIDGE SHIFTS EAST. HOWEVER LACKING A STRONG TRIGGER...ANY ACTIVITY ON FRIDAY AFTERNOON WILL BE ISOLATED. ON SATURDAY...A TROUGH DROPS OVER THE REGION AS A LOW PRESSURE SYSTEM MOVES DOWN ALONG THE COAST OF BRITISH COLUMBIA. THIS WILL BRING A MOSTLY DRY FRONTAL BOUNDARY THROUGH THE AREA. THIS SYSTEM MAY BRING SOME LIGHT RAIN AND LOW CLOUDS TO THE COAST SATURDAY MORNING. ALSO MODELS ARE SHOWING SOME INSTABILITY WITH THE FRONT AS IT PASSES OVER THE CASCADES WHICH COULD POTENTIALLY ALLOW FOR SOME ISOLATED SHOWERS OVER NORTHEAST PORTIONS OF THE CWA ON SATURDAY. CURRENTLY MOISTURE AMOUNTS ARE LOW SO HAVE KEPT DRY CONDITIONS IN THE FORECAST DURING THE DAY SATURDAY. OTHERWISE THE MAIN IMPACT FOR INLAND AREAS WILL BE BREEZY AND GUSTY NORTHWEST WINDS SATURDAY AFTERNOON ESPECIALLY FOR LOCATIONS EAST OF THE CASCADES. LONG TERM...AS THE LOW OVER THE PACNW MOVES SOUTHEASTWARD ON SUNDAY...EXPECT CONDITIONS TO COOL SIGNIFICANTLY WITH TEMPERATURES 10 TO 15 DEGREES BELOW NORMAL SUNDAY THROUGH SUNDAY NIGHT. ALSO MAY SEE SOME LIGHT SHOWERS SUNDAY OVER COOS AND DOUGLAS COUNTIES WITH THE TROUGH PASSAGE. THEN MODELS ARE SHOWING A NORTHWEST FLOW PATTERN WITH A WEAK DISTURBANCE MOVING INTO THE COAST ON MONDAY FOLLOWED BY ANOTHER STRONGER LOW AFFECTING THE REGION ON TUESDAY. THE GFS AND ECMWF VARY SIGNIFICANTLY ON THE TRACK OF THE TUESDAY SYSTEM. THE GFS HAS BEEN TRACKING THE LOW CLOSE TO THE WASHINGTON AND OREGON COAST THEN MOVING IT INLAND TUESDAY NIGHT INTO WEDNESDAY. MEANWHILE THE ECMWF IS FASTER WITH THE MOVEMENT OF THE LOW AND TRACKS IT FURTHER INLAND. THE GFS SOLUTION WOULD RESULT IN COOLER AND WETTER CONDITIONS THAN THE ECMWF. HIGH UNCERTAINTY REMAINS FOR THIS TIME PERIOD. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...NONE. CA...NONE. PACIFIC COASTAL WATERS...NONE. MAW
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:50 AM PDT | Hazardous Seas Watch | MFR | 12 hr | |
| Sep 3, 2:50 AM PDT | Small Craft Advisory for Winds | MFR | 4 days | |
| Sep 3, 2:50 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 4 days | |
| Sep 3, 2:39 PM PDT | Frost Advisory | MFR | Klamath, Lake | 41 hr |
| Sep 3, 2:39 PM PDT | Freeze Watch | MFR | Klamath, Lake | 24 hr |
| Sep 3, 2:44 PM PDT | Gale Warning | MFR | 3 days | |
| Sep 3, 2:44 PM PDT | Hazardous Seas Warning | MFR | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.